Hi @julianned thanks for your reply. Great to hear that you're doing better now. Even I have done the same in terms of food no coffee, hardly drinking any alcohol, no acidic food but nothing seemed to be helpful. When I was taking desipramine I had constipation (probably this is a side effect of the med) so was taking Purelex for 2 months to get relief from the constipation and it helped with the constipatio but not with the pain. Now, I stopped taking desipramine and so the Purelex too. I also asked my primcary care doctor to send me over to cradiologist for a second opinion but he is reluctant to send me over because he is sure that my heart is good and it's coming from the stomach and asked me to wait until the gastro work is totally complete. Not sure how many more months it will take to complete. Right now, I am waiting for my biopsy results from my last EUS procedure and see it from there.